# SDR REXA2012102601421

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 22,474 hours, 19,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Seized
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH ON FLIGHT 4038  RECEIVED GEAR DISAGREE WARNING MESSAGE.  NOSE GEAR SHOWED UNSAFE.  NOSE GEAR DID NOT COME DOWN.  CREW PERFORMED A GO-AROUND. THEY FOLLOWED QRH FOR GEAR DISAGREE AND NOSE GEAR CAME DOWN.  AIRCRAFT LANDED SAFELY AT GSP.  FOUND NLG UPLOCK PIN SEIZED.  ADJUSTED NLG UPLOCK PIN TO AMM LIMITS AND CHECKED NLG UPLOCK CLEARANCE CHECK IAW AMM 32-33-05.  OPC EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00.  OP GOOD.  COMPLIED WITH PA 05-018H SCENAIO 1 ,APPROVED.  THIS CLEARS DM#73702.  PLACARD REMOVED.
